# SDR I5PA2024091268801

- Difficulty date: September 12, 2024
- Submitted: September 16, 2024
- Operation: Air carrier
- Aircraft: N688SL
- Make and model: Boeing 757230
- Aircraft serial: 25140
- Aircraft time: 104,596 hours, 26,745 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 6225272120
- Part serial: 4645
- Condition: Inoperative
- Location: Hf Comms
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT NO: N/A (MX INSP.) ESI - RT HF INOP. R/R RT HF COMM TRANSCEIVER PER AMM 23-11-03.
